# SDR CA140910005

- Difficulty date: September 6, 2014
- Submitted: March 12, 2015
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212
- Aircraft time: 28,533 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR3222
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) ON THE GROUND, THE AFT SMOKE WARNING CARGO LIGHT CAME ON FLIGHT ATTENDANT PANEL. RESET OF AIRCRAFT, POWER OFF 7.5 MINS. COULD NOT RESET WARNING. THE AFT SMOKE DETECTOR WAS REPLACED AND SYSTEM TESTED SERVICEABLE.
